# SDR USAASB00009

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 35,874 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

TPA - FLT 2746 - ON CLIMB-OUT FROM TPA, AT FL150, CREW REPORTED THE NR 1 ENGINE OIL PRESSURE WENT TO RED LINE WITH ENGINE TEMPERATURE FOLLOWING SHORTLY THEREAFTER.  CREW SHUTDOWN THE NR 1 ENGINE, ADVISED AIR TRAFFIC CONTROL OF THE PROBLEM AND DECLARED AND EMERGENCY.  FLIGHT RETURNED TO FIELD AT TPA AND LANDED WITHOUT INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 15 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE ASSEMBLY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
